I have been taking Atripla to manage my hiv infection for 2 years now and have responded well with the exception of having elevated cholesterol levels. My doctor as a result precribed LIPITOR which I tolerate less well. I have three recommendations for a natural supplement called RED RICE YEAST POWDER for cholesterol reduction. Has anyone heard of any contraindications between this supplement and Atripla?
24 Jul 2010
I couldn't find any documented evidence about effects or side effects on using Atripla with red rice yeast. It's difficult to guess it's effects. Discuss it with your doctor. Depending on how high your cholesterol is ... your doctor needs to decide if it is necessary to use something to lower it. Priority is to use Atripla effectively.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I saw my co-worker with a package of Atripla medication, I was very concerned. Should I believe he/she has HIV or can there be another ...
2 answers • 7 Aug 2009
Just bought the 600 mg per tablet and it says serving is two tablets but does not specify more
1 answer • 19 Mar 2011
I just started taking Red Yeast Rice per my doctors suggestion for moderately elevated cholesterol. I have read to avoid the "toxic" ...
0 answers • 23 Apr 2011
0 answers • 13 Apr 2012